Abnormal Temperature dependence of tunneling magnetoresistance for magnetic tunnel junctions

Title
Abnormal Temperature dependence of tunneling magnetoresistance for magnetic tunnel junctions
Authors
이경일이제형이우영이긍원이병찬신경호
Keywords
mangetic tunnel junction; Tunneling Magnetoresistance
Issue Date
2002-06
Publisher
Journal of Magnetics
Citation
VOL 7, NO 2, 59-62
URI
http://pubs.kist.re.kr/handle/201004/14345
Appears in Collections:
KIST Publication > Article
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE